Patient discussion about Corticosteroids
!!! The questions and answers on this page are written by patients and are not reviewed by health professionals.
Q. I received a corticosteroid injection in my left knne th A.M. Knee is all stiff & swollen. Is this normal?
|A1||actually you might have already had an arthritis in your knee before, then your doctor injected you with a corticosteroid into the affected joint. usually you will feel better (less pain) in your affected joint. if the symptoms don't improve then I suggest you to go see your specialist for further advise and treatment.|
|A2||The steroids make take a short while to have an impact however if a few days have passed with no improvement you should see your doctor again and decide on other treatment options.|
This content is provided by iMedix and is subject to iMedix Terms. The Questions and Answers are not endorsed or recommended and are made available by patients, not doctors.